Fuzzy-Model-Based Nonfragile Guaranteed Cost Control of Nonlinear Markov Jump Systems

Full text for this resource is not available from the Research Repository.

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Huang, T and Lu, R (2017) Fuzzy-Model-Based Nonfragile Guaranteed Cost Control of Nonlinear Markov Jump Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2388 - 2397. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37298
DOI https://doi.org/10.1109/TSMC.2017.2675943
Official URL https://ieeexplore.ieee.org/document/7878692
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords Takagi–Sugeno fuzzy systems; time-varying delays; parallel distributed compensation; nonfragile fuzzy controller; Lyapunov–Krasovskii functional approach; closed-loop system; guaranteed cost index; optimization; Markov jump
Citations in Scopus 88 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login